# SDR SWAA2020012340722

- Difficulty date: January 17, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 55,673 hours, 34,731 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

W4142-0407-20 PULLED OUT OF GD3998 AT STA 947.5 STR 5-6L.  TERMINATED W4142-0407-20 INTO GD3998 IAW WDM 33-51-11, SWPM 20-90-15.  PERFORMED GOOD TEST OF EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACK M1672 PER AMM 33-51-00-710-801, WDM 33-51-11 AND SSM 33-51-14.
